Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Parameter identification for an abstract Cauchy problem by quasilinearization

Authors: Dennis W. Brewer, John A. Burns and Eugene M. Cliff
Journal: Quart. Appl. Math. 51 (1993), 1-22
MSC: Primary 93B30; Secondary 93C20
DOI: https://doi.org/10.1090/qam/1205932
MathSciNet review: MR1205932
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A parameter identification problem is considered in the context of a linear abstract Cauchy problem with a parameter-dependent evolution operator. Conditions are investigated under which the gradient of the state with respect to a parameter possesses smoothness properties which lead to local convergence of an estimation algorithm based on quasilinearization. Numerical results are presented concerning estimation of unknown parameters in delay-differential equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 93B30, 93C20

Retrieve articles in all journals with MSC: 93B30, 93C20

Additional Information

DOI: https://doi.org/10.1090/qam/1205932
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society